# SDR FDEA202403230355

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 93,370 hours, 22,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA73237
- Condition: Damaged
- Location: Bs 1275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO CARRY OUT PERMANENT REPAIR AS PER EA #1-5310-T0366527A PT2.  PERMANENT REPAIR CARRIED OUT IAW EA 1-5310-T0366527 B P2,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI 53103557 FOR WORK DETAILS.
